Problems of the reconstruction of words from fragments, and their applications
Diskretnyj analiz i issledovanie operacij, Tome 2 (1995) no. 2, pp. 26-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1995_2_2_a2,
author = {V. K. Leont'ev},
title = {Problems of the reconstruction of words from fragments, and their applications},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {26--48},
year = {1995},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1995_2_2_a2/}
}
V. K. Leont'ev. Problems of the reconstruction of words from fragments, and their applications. Diskretnyj analiz i issledovanie operacij, Tome 2 (1995) no. 2, pp. 26-48. http://geodesic.mathdoc.fr/item/DA_1995_2_2_a2/